# SDR AALA202508203891

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 10,150 hours, 2,703 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR LEFT OVERWING EXIT CAUTION MESSAGE.   (OPEN)
